MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1240
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Following the electronics performance indicator (epi), an alert was received by the clinician and awaiting device explant.  further information was requested, but not yet available.The patient condition was not reported.
 
Event or Problem Description
New information indicates that the pacemaker was explanted replaced on (b)(6) 2026.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device was above elective replacement indicator (eri) level upon receipt.Visual inspection of the header found no anomaly related to the field concern.Review of the device image indicates auto-capture was enabled, consistent with electronics performance indicator (epi) triggered.When automatic settings are programmed, such as auto-capture, the device output would adjust itself to accommodate the patient¿s needs for pacing.Electrical and mechanical analysis performed indicated normal functionality.Further battery assessment at various pulse amplitudes found normal current levels and no indication of premature battery depletion noted.Longevity assessment was performed, and the device was in normal range of operation with appropriate remaining longevity.

Brand Name
ASSURITY SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24548347
Report Number2017865-2026-04857
Device Sequence Number12155960
Product Code NVZ
UDI-Device Identifier05414734507066
UDI-Public(01)05414734507066(10)A000006089(17)161130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberPM1240
Device Lot NumberA000006089
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/02/2026
04/23/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1488TC/58 PKG/STER; 1888TC/52 SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale